# SDR 95ZZZW299

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 380
- Part time: 32,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK, FLOORBEAM UPPER FLANGE HAS CORROSION BS 380 BETWEEN RBL 24 AND RBL 45.  REMOVED BAD SECTION, ACCOMPLISHED REPAIR AS PER SRM 53-10-8 AND SRM 51-30-2 ON STA 380 BETWEEN RBL 24 AND RBL 45 7075-T3.  TOTAL CYCLES 29577.
